# SDR CA040406006

- Difficulty date: March 29, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 1,890 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5367001
- Part serial: 0062
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT HAD JUST BEEN RETURNED TO SERVICE AFTER A LONG PERIOD OF STORAGE (ABOUT18 MOTHS). THE AIRCRAFT FLEW 11.7 AFTER RETURNING FROM STORAGE BEFORE THE FUEL PUMP FAILED.
